# SDR USAA2013122300013

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 29,839 hours, 10,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT FLOOR LIGHT LENS COVER AT DOOR 2R HAS FALLEN OFF.  REPLACED EMERGENCY EXIT FLOOR LIGHT LENS COVER ON DOOR 2R.
